# SDR SWAA2015081142727

- Difficulty date: July 21, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9936534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CRACKED BETWEEN BS 165 TO BS 170, BETWEEN LBL 8 TO RBL 7.  REPAIRED WEB IAW SRM & DWG.
